# SDR 07FDEA04693

- Difficulty date: October 27, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 34,264 hours, 29,893 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Arm
- Part number: R5537020901800
- Part serial: 776235
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 RUDDER HINGE ARM (3EA) BEARINGS WORN, CORROSION ON LUG FACE REMOVED CORROSION FROM LUG FACE IAW A310-200 MM 51-24-10-8 LUG THICKNESS OUT OF LIMITS IAW A310-200 SRM 55-30-00.  ORDERED AND RECEIVED SERVICEABLE NR 5 HINGE ARM S/N776235.  HINGE ARM WAS INSTALLED ON FEDX CARD 43S2082 STEP 5G.3.
